MDJunction - People Helping People
 
Ask a Question
03/30/2009 03:28 PM

Depressed after dosage change

jen0919

I have been on Risperdal for about a month now. Last week my pdoc upped my dose from 2mg to 2.5mg because of breakthrough mania. Ever since the change I have been severely depressed. Should I call my pdoc?
Reply

03/30/2009 03:34 PM
mechjockusa
mechjockusa  
Posts: 2775
Senior Member

yes call pdoc, med changes are really hard to deal with and never knowing if we are becoming a pest to pdoc is another problem. my pdoc put me on 1600 tegetrol, and 1500mg lithium, now depressed but getting over it, tried to make an appointment she said no till next appointment which is april 7.

03/30/2009 03:34 PM
DaniW

Yes, Jen!!! I would definitely call your pdoc... Call...

03/30/2009 04:11 PM
Darknessiss
Darknessiss  
Posts: 404
Member

Yeah, call your pdoc and leave a detailed message. I hate when my pdoc tweaks my meds, I am so sensitive that I will go manic or I will get so depressed that I think I have no more emotions and that I should kill myself so I wouldn't have to be such a loser anymore.

Know what I mean?

It takes me a month or so at least to level out and come out of psychosis. My pdocs don't make big changes

anymore because they are afraid that I will flip out and we won't know which med is causing the disturbance.

-DarkW00t


03/30/2009 04:21 PM
niecy440

Anytime you become seriously depressed you need to call the doc. Especially when its after a medicine change.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved